# SDR HNAA2013080700453

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 62,298 hours, 69,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 1669
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIRD AND FOURTH FLOOR LEVEL EMERGENCY LIGHTS ARE INOPERATIVE.  R & R POWER SUPPLY PS2 IAW MM 33-53-01.  OPS CHECKED GOOD.
